Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Whenever I apply BP, I get a puffy eye. Not two puffy eyes, but just one. My right one, to be exact. I have no idea why it does this. Is it because I'm allergic? Is it because I'm too dry? I peel and flake around my inner cheeks, mouth, and temples. But I have this puffy right eye, like when you have a double eyelid and it just turns into a one eyelid? It only goes away after a while and even then, it could still come back. Am I allergic to BP? Could someone please shine some light on my situation?

Share this post


Link to post
Share on other sites

How close to your eye do you clean your skin? Really close, or do you leave a patch around your eye? That area is really really sensitive and delicate. What's the rest of your skin like?

Share this post


Link to post
Share on other sites

I clean pretty close, but that's never been a problem for me. The rest of my skin is just really dry and looks to be slightly wrinkled and flaking, which is really creeping me out. However I've also only been on the Regimen for a week. I'm guessing that has something to do with it?

Share this post


Link to post
Share on other sites

Whenever I apply BP, I get a puffy eye. Not two puffy eyes, but just one. My right one, to be exact. I have no idea why it does this. Is it because I'm allergic? Is it because I'm too dry? I peel and flake around my inner cheeks, mouth, and temples. But I have this puffy right eye, like when you have a double eyelid and it just turns into a one eyelid? It only goes away after a while and even then, it could still come back. Am I allergic to BP? Could someone please shine some light on my situation?

Sorry to say this to you. But I think you ARE probably allergic to bp. This happens to my left eye everytime I put bp on... even if I put it on my chin. lol. If I were you, I wouldnt do the regimen. Have you been to the doctor? They put me on antibiotics instead. Maybe you could try that instead?

Share this post


Link to post
Share on other sites

anytime swelling occurs, I would be concerned.

I think you should probably discontinue the bp for now, and either try some other non-bp based products, or consult with a derm as Summerbay suggested.

Good luck to you!

Share this post


Link to post
Share on other sites

What percentage BP are you using and how much are you using? Since it's the first week it could be because your skin's not used to it yet, then again severe swelling is either a symptom of allergy or overdose, but dryness, redness, peeling and stinging are usually experienced in the first week - three weeks.

But I think the swelling is usually of the skin it's applied to.. I read somewhere that eye or eyelid irritation and swelling can be a serious side effect, are uncommon, and you should really see your doctor immediately.. Tea tree oil is a natual alternative to BP, you could try that instead, in a cleanser, moisturiser, etc, and use the oil for spot treatment

Share this post


Link to post
Share on other sites

I'm using 2.5% BP and one finger of Neutrogena on the spot. I just asked my dad and he said I might have been rubbing too close to the eye, so I'm giving it a shot by leaving an inch of space. Anyway, thanks for the help. And I'll keep the Tea tree oil in mind.

Share this post


Link to post
Share on other sites

I've had this problem before too, but Im not allergic to BP. The problem is accidently rubbing the BP in too close to the under-eye area. Avoid that and your probs should be gone!

Share this post


Link to post
Share on other sites

If it's just dry you should be fine, one thing I noticed was that if I put the moisturizer on too soon, and rubbed it everywhere, it would take some of the BP with it, so make sure you don't apply to much and it's completely absorbed and dry before you put any moisturiser on otherwise it's like the moisturizer contains BP and if you get it close to your eye it will get really dry and hurt. (I know that from experience) But if it swells more and starts to HURT thats when you should see a doctor just to make sure (and put your mind at ease) coz remember stress makes your skin worse, and you'll have it in the back of your mind and stress without knowing it.. and yeah :) But it's probably just dryness and a reaction to the sudden dose of BP, nothing serious in my opinion. (if you're allergic though just switch to the tea tree oil)

Share this post


Link to post
Share on other sites

Whenever I apply BP, I get a puffy eye. Not two puffy eyes, but just one. My right one, to be exact. I have no idea why it does this. Is it because I'm allergic? Is it because I'm too dry? I peel and flake around my inner cheeks, mouth, and temples. But I have this puffy right eye, like when you have a double eyelid and it just turns into a one eyelid? It only goes away after a while and even then, it could still come back. Am I allergic to BP? Could someone please shine some light on my situation?

I wouldn't stop the regimen. Just make sure your not getting the BP too close to your eye. I have had the swollen eye from BP before, but I don't think I am allergic to it anywhere else on my face. If it's only your right eye, I would guess maybe because you sleep on your right side? Make sure all your BP is absorbed before putting on any moisturizer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×